English  |  正體中文  |  简体中文  |  Items with full text/Total items : 27248/39091
Visitors : 2416944      Online Users : 57
RC Version 4.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search

Please use this identifier to cite or link to this item: http://ntour.ntou.edu.tw:8080/ir/handle/987654321/51556

Title: A Sequential Multiple Packet Transmission Policy for Model-Based Networked Control Systems
Authors: Sheng-Hsiung Yang
Jenq-Lang Wu
Contributors: 國立臺灣海洋大學電機工程學系
Keywords: networked control systems
model-based control
multiple packet transmission
linear matrix inequality
Date: 2015-10
Issue Date: 2018-12-07
Publisher: Journal of Marine Science and Technology
Abstract: Abstract: This paper considers the stabilization of discrete-time modelbased
networked control systems under a sequential multiple
packet transmission policy. The dynamics of considered modelbased
sequential multiple packet transmission NCSs are
modeled as switched control systems. A sufficient condition
for the existence of stabilizing controllers is derived by the
switched Lyapunov function approach. Stabilizing networked
feedback controllers can be obtained by solving linear matrix
inequalities and equalities. A numerical example is proposed
for verification.
Relation: 23(5) pp.774-780
URI: http://ntour.ntou.edu.tw:8080/ir/handle/987654321/51556
Appears in Collections:[電機工程學系] 期刊論文

Files in This Item:

File Description SizeFormat

All items in NTOUR are protected by copyright, with all rights reserved.


著作權政策宣告: 本網站之內容為國立臺灣海洋大學所收錄之機構典藏,無償提供學術研究與公眾教育等公益性使用,請合理使用本網站之內容,以尊重著作權人之權益。
網站維護: 海大圖資處 圖書系統組
DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback